# SDR IPXA2015063090693

- Difficulty date: June 17, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 16,121 hours, 9,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53810746200
- Condition: Cracked
- Location: Frm 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE : 5YR, AC BAY, LT SIDE, FR 46 HAS A CRACK INDICATION.  REPAIRED IAW EO A300-5310-46789-C.
